Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2008, Article ID 218140, 17 pages
http://dx.doi.org/10.1155/2008/218140
Research Article

Simple Correspondence Analysis of Nominal-Ordinal Contingency Tables

School of Computing and Mathematics, University of Western Sydney, Locked Bag 1797, Penrith South DC, NSW 1797, Australia

Received 19 February 2007; Revised 14 June 2007; Accepted 29 October 2007

Academic Editor: Mahyar A. Amouzegar

Copyright © 2008 Eric J. Beh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • Rosaria Lombardo, and Eric J. Beh, “Simple and multiple correspondence analysis for ordinal-scale variables using orthogonal polynomials,” Journal Of Applied Statistics, vol. 37, no. 12, pp. 2101–2116, 2010. View at Publisher · View at Google Scholar
  • Rosaria Lombardo, Eric J. Beh, and Antonello D'Ambra, “Studying the dependence between ordinal-nominal categorical variables via orthogonal polynomials,” Journal of Applied Statistics, vol. 38, no. 10, pp. 2119–2132, 2011. View at Publisher · View at Google Scholar
  • John C. W. Rayner, Olivier Thas, Peter Pipelers, and Eric J. Beh, “Calculating bivariate orthonormal polynomials by recurrence,” Australian & New Zealand Journal of Statistics, vol. 55, no. 1, pp. 15–24, 2013. View at Publisher · View at Google Scholar
  • Luigi D'Ambra, Eric J. Beh, and Ida Camminatiello, “Cumulative Correspondence Analysis of Two-Way Ordinal Contingency Tables,” Communications in Statistics - Theory and Methods, vol. 43, no. 6, pp. 1099–1113, 2014. View at Publisher · View at Google Scholar
  • Eric J. Beh, and Rosaria Lombardopp. 1–560, 2014. View at Publisher · View at Google Scholar
  • Ayman Taha, and Ali S. Hadi, “Pair-wise association measures for categorical and mixed data,” Information Sciences, 2016. View at Publisher · View at Google Scholar
  • Syda Rao, Sathianandan, Somy Kuriakose, Najmudeen, Jayasankar, Mini, and Wilson T. Mathew, “Demographic and socio-economic changes in the coastal fishing community of India,” Indian Journal of Fisheries, vol. 63, no. 4, pp. 1–9, 2016. View at Publisher · View at Google Scholar
  • Eric J. Beh, and Rosaria Lombardo, “An algebraic generalisation of some variants of simple correspondence analysis,” Metrika, 2018. View at Publisher · View at Google Scholar